Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 51, NWS Huntsville, AL

March 15, 2012Franklin County, Tennessee

NWS Huntsville, AL issued this severe thunderstorm warning at Mar 15, 2012, 7:16 PM CDT for Franklin County, Tennessee. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 15, 2012, 7:16 PM CDT (00:16 UTC)
Expired
Mar 15, 2012, 7:45 PM CDT
In force
29 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County Franklin County, TN

The radar

The Northeast Alabama radar (KHTX), 25 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
106 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
1278 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 7:05 PM CDT, 11 minutes earlier.

Area forecast discussion, Mar 15, 7:05 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
705 PM CDT THU MAR 15 2012

.UPDATE...
FOR 00Z TAFS

&&

.DISCUSSION...
/ISSUED 223 PM CDT THU MAR 15 2012/
HIGH PRESSURE HAS MAINTAINED THE SUMMER-LIKE ATMOSPHERE ACROSS MUCH
OF THE EASTERN HALF OF THE CONUS TODAY...WITH HIGHS IN THE TENNESSEE
VALLEY PUSHING INTO THE LOWER 80S ALREADY THIS AFTERNOON. THESE
TEMPERATURES ARE APPROACHING 20 DEGREES ABOVE NORMAL FOR MARCH
15TH...AND HAVE ALREADY TIED THE RECORD HIGH AT KMSL (85 DEG AT 2PM
WITH A RECORD OF 85 DEG IN 1908) AND BROKEN THE RECORD AT KHSV (83
DEG AT 2PM WITH A RECORD OF 82 DEG IN 1946) COMBINED WITH DEWPOINTS
IN THE 60S SURGING NORTHWARD ALONG THE MISSISSIPPI RIVER VALLEY AND
TOWARD OHIO...DIURNALLY DRIVEN THUNDERSTORMS HAVE BEEN RAPIDLY
INCREASING IN COVERAGE ACROSS THE NORTHERN FRINGES OF MS/AL/GA AND
NORTHWARD ACROSS TN AND KY (WITH GA/CAROLINA STORMS LIKELY DRIVEN
SOMEWHAT BY TOPOGRAPHY AS WELL). A MID LEVEL SHORTWAVE HAS HELPED
WITH THE FORCING FOR THESE STORMS AND REMAINS SLIGHTLY WEAKER HEADING
INTO THE DEEP SOUTH...HENCE THE TAPERING OFF OF STORMS ACROSS OUR CWA
AND SOUTHWARD. THE OTHER LIMITING FACTOR INHIBITING STORM GROWTH IN
OUR AREA HAS BEEN THE POCKET OF MID LEVEL DRY AIR...WHICH SHOULD
CONTINUE TO WEAKEN SLIGHTLY OVER THE NEXT SEVERAL HOURS. COMBINED
WITH THE CONTINUED HEATING...EXPECT THE TC IN OUR AREA TO START
PRODUCING TSRA IN THE NEXT HOUR OR TWO. HAIL WILL CONTINUE TO BE THE
MAIN CONCERN WITH AFTERNOON TSRA...WITH SOME GUSTY OUTFLOW AND
LOCALLY HEAVY RAINFALL ALSO POSSIBLE DUE TO THE SLOW STORM MOVEMENT.

HEADING INTO FRIDAY...THE RIDGE WILL SLIDE EVER SO SLIGHTLY TO THE
EAST. THIS SHOULD PUT THE TN VALLEY IN THE FLOW THAT AREAS TO OUR NW
HAD TODAY...ALLOWING LINGERING OVERNIGHT STORMS THAT BECOME MORE
ELEVATED IN NATURE. DIURNALLY DRIVEN STORMS ARE EXPECTED AGAIN
TOMORROW AFTERNOON ASSOCIATED WITH THE WEAK SHORTWAVE THAT WILL ALSO
SLIDE SLOWLY EASTWARD. HAVE MORE CONFIDENCE THAT A GOOD PORTION OF
THE NE CWA WILL SEE SHOWERS AND THUNDERSTORMS TOMORROW AFTERNOON SO
HAVE BUMPED UP POP CHANCES INTO THE LIKELY CATEGORY FOR POINTS
GENERALLY NE OF HSV. WITH SLIGHTLY GREATER COVERAGE OF CLOUDS AND
STORMS...WILL KEEP TEMPS SIMILAR TO THOSE SEEN TODAY.

THE WEAKER RIDGE CURRENTLY OVER THE NORTHERN GREAT LAKES WILL PUSH
EASTWARD THROUGH THIS WEEKEND AND REINFORCE THE EAST COAST SURFACE
RIDGE. THE 'RING OF FIRE' SHOULD ALSO PUSH EASTWARD AND ALLOW ONE
MORE DAY OF AFTERNOON POP-UP STORMS ON SATURDAY THEN FOCUS MOST OF
THE PRECIP EAST OF THE AREA FOR SUNDAY-TUESDAY. CONTINUED S-SE FLOW
WILL KEEP CONDITIONS UNSEASONABLY WARM THROUGH MID WEEK UNDER
GENERALLY PARTLY CLOUDY SKIES. HAVE CONTINUED WITH THE TREND PUT OUT
BY THE MID SHIFT TO KEEP TEMPERATURES JUST ABOVE GUIDANCE DUE TO THE
UNUSUAL SET-UP FOR THIS TIME OF YEAR. LOOKING AT THE RECORD HIGHS
OVER THE NEXT WEEK...IT LOOKS LIKE SATURDAY MAY BE OUR BEST CHANCE OF
BREAKING RECORDS DUE TO THE RELATIVELY LOW RECORD MAX TEMPS...BUT
WOULD NOT BE SURPRISED TO SEE A COUPLE MORE RECORD-BREAKING
TEMPERATURE DAYS BY THE END OF NEXT WEEK.

ON THE LARGER SCALE...THE AMPLIFYING RIDGE ON THE EAST COAST WILL
CORRELATE TO A RIGOROUSLY DEEPENING TROF ACROSS THE WEST COAST AND
ROCKIES. MODELS ARE GENERALLY IN VERY GOOD AGREEMENT THROUGH TUESDAY
WITH THE DEEPENING TROF DEVELOPING A CUTOFF LOW ACROSS THE
SOUTHEAST..BUT SOLUTIONS TEND TO DIVERGE WITH THE SPEED OF BRINGING
THAT LOW BACK INTO THE MAIN FLOW. IN THESE TYPES OF SITUATIONS THE
MODELS GENERALLY TEND TO RUSH THE PROGRESSION OF THE LOW SO HAVE
WEIGHTED MY FCST TOWARD THE SLOWER GFS SOLN WHICH WOULD KEEP THE
MAIN AREA OF POPS WEST OF THE CWA UNTIL AT LEAST THURSDAY. EITHER
WAY...TEMPS SHOULD START TO COOL BACK DOWN HEADING INTO NEXT WEEKEND
AS CLOUD COVER AND POP CHANCES INCREASE AHEAD OF THE LOW AND COLD
FRONT.

CCC

&&

.AVIATION...
FOR 00Z TAFS...

TSRA WILL BE ONGOING AT THE START OF THE TAF PERIOD...WITH GUSTY
WINDS ALONG WITH REDUCED VIS AND CIGS. AFTER THE TSRA LINE MOVES EAST
OF THE AREA...VFR CONDITIONS ARE EXPECTED FOR THE REMAINDER OF THE
EVENING. WITH LIGHT WINDS EXPECTED TOWARD DAYBREAK AND MOISTURE
LINGERING ACROSS THE AREA...PATCHY FOG MAY DEVELOP. SCATTERED TSRA
ARE AGAIN EXPECTED ON THURSDAY...ALONG WITH SOUTH-SOUTHWEST WINDS.

JLL

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 15, 5:35 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
535 PM CDT THU MAR 15 2012

ALZ001>010-016-TNZ076-096-097-161000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
535 PM CDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING...AS AN
UNSEASONABLY WARM AND UNSTABLE AIRMASS REMAINS IN PLACE ACROSS THE
AREA. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE...WITH GUSTY
OUTFLOW WINDS...HAIL AND BRIEF HEAVY DOWNPOURS THE MAIN WEATHER
THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

AN UNSEASONABLY WARM AND MOIST AIRMASS IS EXPECTED TO REMAIN IN
PLACE ACROSS THE TENNESSEE VALLEY INTO SATURDAY. A FEW DISTURBANCES
MOVING ACROSS THE REGION WILL BRING THE POSSIBILITY OF  A FEW STRONG
TO SEVERE THUNDERSTORMS. GUSTY WINDS...HAIL...AND HEAVY RAINFALL ARE
THE PRIMARY THREATS.

AN ADDITIONAL CHANCE FOR THUNDERSTORMS IS POSSIBLE BY THE MIDDLE PART
OF NEXT WEEK AS A STRONG UPPER LEVEL DISTURBANCE MOVES ACROSS THE
REGION.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
POSSIBLE THIS EVENING.

In the hours before

Local storm report, Mar 15, 6:15 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
615 PM CDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             SAINT FLORIAN           34.87N 87.62W
03/15/2012  E1.00 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            HAIL RANGING FROM PEA TO QUARTER SIZE

0458 PM     HAIL             2 NE FLORENCE           34.82N 87.65W
03/15/2012  E0.88 INCH       LAUDERDALE         AL   BROADCAST MEDIA

            IN THE JACKSONBURG COMMUNITY

0605 PM     HAIL             COXEY                   34.80N 87.18W
03/15/2012  E0.25 INCH       LIMESTONE          AL   EMERGENCY MNGR

            PEA HAIL IN COXEY

0610 PM     HAIL             1 NE RIPLEY             34.77N 87.11W
03/15/2012  E1.00 INCH       LIMESTONE          AL   TRAINED SPOTTER

            QUARTER HAIL IN RIPLEY

&&

JLL
Local storm report, Mar 15, 6:21 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
621 PM CDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             SAINT FLORIAN           34.87N 87.62W
03/15/2012  E1.00 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            HAIL RANGING FROM PEA TO QUARTER SIZE

0458 PM     HAIL             2 NE FLORENCE           34.82N 87.65W
03/15/2012  E0.88 INCH       LAUDERDALE         AL   BROADCAST MEDIA

            IN THE JACKSONBURG COMMUNITY

0605 PM     HAIL             COXEY                   34.80N 87.18W
03/15/2012  E0.25 INCH       LIMESTONE          AL   EMERGENCY MNGR

            PEA HAIL IN COXEY

0606 PM     HAIL             TRINITY                 34.61N 87.09W
03/15/2012  E0.88 INCH       MORGAN             AL   EMERGENCY MNGR

            NICKEL HAIL REPORTED BY THE FIRE DEPARTMENT

0610 PM     HAIL             1 NE RIPLEY             34.77N 87.11W
03/15/2012  E1.00 INCH       LIMESTONE          AL   TRAINED SPOTTER

            QUARTER HAIL IN RIPLEY

&&

JLL
Local storm report, Mar 15, 6:34 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
634 PM CDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             SAINT FLORIAN           34.87N 87.62W
03/15/2012  E1.00 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            HAIL RANGING FROM PEA TO QUARTER SIZE

0458 PM     HAIL             2 NE FLORENCE           34.82N 87.65W
03/15/2012  E0.88 INCH       LAUDERDALE         AL   BROADCAST MEDIA

            IN THE JACKSONBURG COMMUNITY

0605 PM     HAIL             COXEY                   34.80N 87.18W
03/15/2012  E0.25 INCH       LIMESTONE          AL   EMERGENCY MNGR

            PEA HAIL IN COXEY

0606 PM     HAIL             TRINITY                 34.61N 87.09W
03/15/2012  E0.88 INCH       MORGAN             AL   EMERGENCY MNGR

            NICKEL HAIL REPORTED BY THE FIRE DEPARTMENT

0610 PM     HAIL             1 NE RIPLEY             34.77N 87.11W
03/15/2012  E1.00 INCH       LIMESTONE          AL   TRAINED SPOTTER

            QUARTER HAIL IN RIPLEY

0625 PM     HAIL             MOULTON                 34.48N 87.29W
03/15/2012  E0.50 INCH       LAWRENCE           AL   TRAINED SPOTTER

0633 PM     HAIL             3 E MOULTON             34.48N 87.24W
03/15/2012  E0.25 INCH       LAWRENCE           AL   TRAINED SPOTTER

            SMALL HAIL COVERING THE GROUND JUST EAST OF MOULTON

&&

JLL
Local storm report, Mar 15, 6:52 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
652 PM CDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             SAINT FLORIAN           34.87N 87.62W
03/15/2012  E1.00 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            HAIL RANGING FROM PEA TO QUARTER SIZE

0458 PM     HAIL             2 NE FLORENCE           34.82N 87.65W
03/15/2012  E0.88 INCH       LAUDERDALE         AL   BROADCAST MEDIA

            IN THE JACKSONBURG COMMUNITY

0605 PM     HAIL             COXEY                   34.80N 87.18W
03/15/2012  E0.25 INCH       LIMESTONE          AL   EMERGENCY MNGR

            PEA HAIL IN COXEY

0606 PM     HAIL             TRINITY                 34.61N 87.09W
03/15/2012  E0.88 INCH       MORGAN             AL   EMERGENCY MNGR

            NICKEL HAIL REPORTED BY THE FIRE DEPARTMENT

0610 PM     HAIL             1 NE RIPLEY             34.77N 87.11W
03/15/2012  E1.00 INCH       LIMESTONE          AL   TRAINED SPOTTER

            QUARTER HAIL IN RIPLEY

0625 PM     HAIL             MOULTON                 34.48N 87.29W
03/15/2012  E0.50 INCH       LAWRENCE           AL   TRAINED SPOTTER

0633 PM     HAIL             3 E MOULTON             34.48N 87.24W
03/15/2012  E0.25 INCH       LAWRENCE           AL   TRAINED SPOTTER

            SMALL HAIL COVERING THE GROUND JUST EAST OF MOULTON

0645 PM     HAIL             HARVEST                 34.86N 86.75W
03/15/2012  E0.88 INCH       MADISON            AL   AMATEUR RADIO

&&

JLL
Local storm report, Mar 15, 7:05 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
705 PM CDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             SAINT FLORIAN           34.87N 87.62W
03/15/2012  E1.00 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            HAIL RANGING FROM PEA TO QUARTER SIZE

0458 PM     HAIL             2 NE FLORENCE           34.82N 87.65W
03/15/2012  E0.88 INCH       LAUDERDALE         AL   BROADCAST MEDIA

            IN THE JACKSONBURG COMMUNITY

0605 PM     HAIL             COXEY                   34.80N 87.18W
03/15/2012  E0.25 INCH       LIMESTONE          AL   EMERGENCY MNGR

            PEA HAIL IN COXEY

0606 PM     HAIL             TRINITY                 34.61N 87.09W
03/15/2012  E0.88 INCH       MORGAN             AL   EMERGENCY MNGR

            NICKEL HAIL REPORTED BY THE FIRE DEPARTMENT

0610 PM     HAIL             1 NE RIPLEY             34.77N 87.11W
03/15/2012  E1.00 INCH       LIMESTONE          AL   TRAINED SPOTTER

            QUARTER HAIL IN RIPLEY

0625 PM     HAIL             MOULTON                 34.48N 87.29W
03/15/2012  E0.50 INCH       LAWRENCE           AL   TRAINED SPOTTER

0633 PM     HAIL             3 E MOULTON             34.48N 87.24W
03/15/2012  E0.25 INCH       LAWRENCE           AL   TRAINED SPOTTER

            SMALL HAIL COVERING THE GROUND JUST EAST OF MOULTON

0645 PM     HAIL             HARVEST                 34.86N 86.75W
03/15/2012  E0.88 INCH       MADISON            AL   AMATEUR RADIO

0659 PM     HAIL             HARVEST                 34.86N 86.75W
03/15/2012  E0.25 INCH       MADISON            AL   NWS EMPLOYEE

            AND GUSTING TO 41 MPH

0704 PM     HAIL             FAYETTEVILLE            35.15N 86.56W
03/15/2012  E0.25 INCH       LINCOLN            TN   BROADCAST MEDIA

&&

JLL
Local storm report, Mar 15, 7:07 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
707 PM CDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             2 NE FLORENCE           34.82N 87.65W
03/15/2012  E0.88 INCH       LAUDERDALE         AL   BROADCAST MEDIA

            IN THE JACKSONBURG COMMUNITY

0458 PM     HAIL             SAINT FLORIAN           34.87N 87.62W
03/15/2012  E1.00 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            HAIL RANGING FROM PEA TO QUARTER SIZE

0605 PM     HAIL             COXEY                   34.80N 87.18W
03/15/2012  E0.25 INCH       LIMESTONE          AL   EMERGENCY MNGR

            PEA HAIL IN COXEY

0606 PM     HAIL             TRINITY                 34.61N 87.09W
03/15/2012  E0.88 INCH       MORGAN             AL   EMERGENCY MNGR

            NICKEL HAIL REPORTED BY THE FIRE DEPARTMENT

0610 PM     HAIL             1 NE RIPLEY             34.77N 87.11W
03/15/2012  E1.00 INCH       LIMESTONE          AL   TRAINED SPOTTER

            QUARTER HAIL IN RIPLEY

0625 PM     HAIL             MOULTON                 34.48N 87.29W
03/15/2012  E0.50 INCH       LAWRENCE           AL   TRAINED SPOTTER

0633 PM     HAIL             3 E MOULTON             34.48N 87.24W
03/15/2012  E0.25 INCH       LAWRENCE           AL   TRAINED SPOTTER

            SMALL HAIL COVERING THE GROUND JUST EAST OF MOULTON

0645 PM     HAIL             HARVEST                 34.86N 86.75W
03/15/2012  E0.88 INCH       MADISON            AL   AMATEUR RADIO

0659 PM     HAIL             HARVEST                 34.86N 86.75W
03/15/2012  E0.25 INCH       MADISON            AL   TRAINED SPOTTER

            PEA HAIL AT WALL TRIANA AND PINE GROVE IN HARVEST

0659 PM     HAIL             HARVEST                 34.86N 86.75W
03/15/2012  E0.25 INCH       MADISON            AL   NWS EMPLOYEE

            AND GUSTING TO 41 MPH

0704 PM     HAIL             FAYETTEVILLE            35.15N 86.56W
03/15/2012  E0.25 INCH       LINCOLN            TN   BROADCAST MEDIA

&&

JLL

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 7:41 PM CDTSevere Thunderstorm WarningHUNMadison34 min
Mar 15, 7:46 PM CDTFlash Flood WarningHUNMadison104 min
Mar 15, 8:09 PM CDTSpecial Weather StatementHUNMadison51 min
Mar 15, 8:26 PM CDTSpecial Weather StatementHUNMorgan49 min
Mar 15, 8:36 PM CDTSpecial Weather StatementHUNDeKalb39 min
Mar 15, 9:12 PM CDTSpecial Weather StatementHUNDeKalb48 min
Mar 15, 9:14 PM CDTSpecial Weather StatementHUNMorgan46 min
Mar 15, 9:17 PM CDTSevere Thunderstorm WarningHUNFranklin28 min
Mar 15, 9:30 PM CDTAreal Flood WarningHUNMadison6 hr
Mar 15, 9:48 PM CDTSpecial Weather StatementHUNFranklin42 min
Mar 15, 10:00 PM CDTSpecial Weather StatementHUNMorgan45 min
Mar 16, 12:42 AM CDTSpecial Weather StatementHUNJackson63 min
Mar 16, 11:44 AM CDTSpecial Weather StatementHUNColbert31 min
Mar 16, 12:22 PM CDTSpecial Weather StatementHUNJackson38 min
Mar 16, 12:37 PM CDTSpecial Weather StatementHUNMadison38 min
Mar 16, 12:40 PM CDTSevere Thunderstorm WarningHUNJackson, Madison50 min
Mar 16, 12:41 PM CDTSevere Thunderstorm WarningHUNJackson, Marshall49 min
Mar 16, 1:10 PM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall50 min
Mar 16, 1:41 PM CDTSpecial Weather StatementHUNJackson49 min
Mar 16, 1:46 PM CDTSevere Thunderstorm WarningHUNJackson17 min
Mar 16, 2:08 PM CDTSpecial Weather StatementHUNMarshall52 min
Mar 16, 2:11 PM CDTSpecial Weather StatementHUNMorgan34 min
Mar 16, 2:28 PM CDTSevere Thunderstorm WarningHUNDeKalb32 min
Mar 16, 2:50 PM CDTSpecial Weather StatementHUNMadison40 min
Mar 16, 3:00 PM CDTSevere Thunderstorm WarningHUNDeKalb30 min
Mar 16, 3:28 PM CDTSpecial Weather StatementHUNMarshall47 min
Mar 16, 4:16 PM CDTSpecial Weather StatementHUNMarshall29 min
Mar 15, 7:39 PM CDTSevere Thunderstorm WarningHUNFranklin36 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.